# SDR SIMA20130410001

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 26,307 hours, 18,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3812 THE CREW REPORTED A PORTION OF THE FLOOR TRACK EMERGENCY LIGHTING STRIP CAME LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED EMERGENCY STRIP AS REQUIRED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
